# SDR AALA201802129045

- Difficulty date: February 11, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 12,491 hours, 4,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 CHECK DOOR PRESSURE ILLUMINATED.  SERVICED L4 DOOR PRESSURE IAW AMM 52-10-00.
